# SDR QXEA0201824

- Difficulty date: November 2, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,912 hours, 3,395 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 0209252
- Condition: Faulty
- Location: Nr 2
- Part time: 8 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDD - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF THE GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 2 WEIGHT ON WHEELS HARNESS.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
